[Sur un problème de minimisation lié au relèvement des fonctions BV à valeurs dans
Pour
For
Publié le :
Arkady Poliakovsky 1
@article{CRMATH_2004__339_12_855_0, author = {Arkady Poliakovsky}, title = {On a minimization problem related to lifting of {BV} functions with values in $ {S}^{1}$}, journal = {Comptes Rendus. Math\'ematique}, pages = {855--860}, publisher = {Elsevier}, volume = {339}, number = {12}, year = {2004}, doi = {10.1016/j.crma.2004.09.030}, language = {en}, }
Arkady Poliakovsky. On a minimization problem related to lifting of BV functions with values in $ {S}^{1}$. Comptes Rendus. Mathématique, Volume 339 (2004) no. 12, pp. 855-860. doi : 10.1016/j.crma.2004.09.030. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.09.030/
[1] Functions of Bounded Variation and Free Discontinuity Problems, Oxford University Press, 2000
[2] H. Brezis, P. Mironescu, A.C. Ponce,
[3] Lifting of BV functions with values in
[4] Cartesian Currents in the Calculus of Variations, vol. II, Springer, 1998
[5] R. Ignat, The space
- The Plateau problem from the perspective of optimal transport, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 357 (2019) no. 7, pp. 597-612 | DOI:10.1016/j.crma.2019.07.007 | Zbl:1426.49046
- Distances between classes in
, Calculus of Variations and Partial Differential Equations, Volume 57 (2018) no. 1, p. 32 (Id/No 14) | DOI:10.1007/s00526-017-1280-z | Zbl:1404.58019
Cité par 2 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier